My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 42 No. 1, p. NP
     
    Published: Jan, 1978


 View
 Download
 Alerts
 Permissions

doi:10.2136/sssaj1978.03615995004200010048x

Steady-state Solute Convection in Two Dimensions With Nonuniform Infiltration

  1. Vedat Batu and
  2. W. R. Gardner

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America

Facebook   Twitter